# SDR DALA2014111106046

- Difficulty date: November 10, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 36,868 hours, 25,504 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 636-655
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION IN MSP, FOUND LT SIDE CUSP WEB BS 636 TO 655 IS CRACKED. REPLACED WEB IAW SRM 51-40-02.
